# SDR DALA14013193220

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD PAX CABIN SEAT TRACK -Y1292 BETWEEN FRAMES 20 - 23.  REPLACED SEAT TRACK BETWEEN FRAMES 12 - 24 IAW SRM 51-72-11, DWG D53112812 AND  D53110920.
